# SDR HNAA2015010700007

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,947 hours, 71,558 cycles
- Engine: Pwa PW120
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SELOC2N
- Part serial: 137
- Condition: Inaccurate
- Location: Nr 2 Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN APPLYING POWER ON TAKEOFF ROLL, NR 1 WENT TO 80 PERCENT.  NR 2 WOULD NOT GO ABOVE 28 PERCENT.  R & R NR 2 TORQUE INDICATOR IAW MM 77-10-00.  ENGINE RUN IAW RUN UP MANUAL.  OPS CHECKED GOOD.
